# SDR CA081006002

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 1707580A
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, G
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND, DURING GROOMING THE ACFT, THE AC POWER DROPPED OFF.  WHEN IT WAS RE-APPLIED, COCKPIT DISPLAYS SHOWED AC SYSTEM IN MAGENTA (NO COMMUNICATION).  FOUND THE EXTERNAL AC/DC CONVERTOR CARD LOCATED IN THE AC POWER CENTER HAD A BURNED TRACE.  THE MICROPROCESSOR CARD LOCATED ABOVE THE AC/DC CONVERTER CARD HAD A SMALL AMOUNT OF SOOT BUT NO VISIBLE DAMAGE.  THE PRIMARY LOGIC CARD WAS SOOTY AND , WHEN THE SOOT WAS WASHED OFF, A SMALL AREA ABOUT 3 SQUARE INCHES WAS DISCOLORED.  AC POWER CENTER  REPLACED TO DISPATCH THE ACFT.
